JournalsprimsVol. 20, No. 6pp. 1119–1138

Equivalence Classes of Invariant Subspaces in Nonselfadjoint Crossed Products

  • Michael McAsey

    Bradley University, Peoria, Il, USA
  • E. Venturino

    The University of Iowa, Iowa City, USA
  • Kichi-Suke Saito

    Niigata University, Japan
Equivalence Classes of Invariant Subspaces in Nonselfadjoint Crossed Products cover
Download PDF

Cite this article

Michael McAsey, E. Venturino, Kichi-Suke Saito, Equivalence Classes of Invariant Subspaces in Nonselfadjoint Crossed Products. Publ. Res. Inst. Math. Sci. 20 (1984), no. 6, pp. 1119–1138

DOI 10.2977/PRIMS/1195180374